Remarks on fixed points of automorphisms and higher-order Weierstrass points in prime characteristic.
Manuscripta mathematica, Tome 69 (1990) no. 1, pp. 301-304
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1990__69_1_155561,
author = {Arnaldo Garcia},
title = {Remarks on fixed points of automorphisms and higher-order {Weierstrass} points in prime characteristic.},
journal = {Manuscripta mathematica},
pages = {301--304},
year = {1990},
volume = {69},
number = {1},
zbl = {0725.14030},
url = {http://geodesic.mathdoc.fr/item/MM2_1990__69_1_155561/}
}
TY - JOUR AU - Arnaldo Garcia TI - Remarks on fixed points of automorphisms and higher-order Weierstrass points in prime characteristic. JO - Manuscripta mathematica PY - 1990 SP - 301 EP - 304 VL - 69 IS - 1 UR - http://geodesic.mathdoc.fr/item/MM2_1990__69_1_155561/ ID - MM2_1990__69_1_155561 ER -
Arnaldo Garcia. Remarks on fixed points of automorphisms and higher-order Weierstrass points in prime characteristic.. Manuscripta mathematica, Tome 69 (1990) no. 1, pp. 301-304. http://geodesic.mathdoc.fr/item/MM2_1990__69_1_155561/